On the existence of Fourier-Mukai functors



Rizzardo, Alice ORCID: 0000-0001-8423-6499
(2017) On the existence of Fourier-Mukai functors. MATHEMATISCHE ZEITSCHRIFT, 287 (1-2). 155 - 179.

Access the full-text of this item by clicking on the Open Access link.
Item Type: Article
Uncontrolled Keywords: Fourier-Mukai functor, Orlov's theorem
Depositing User: Symplectic Admin
Date Deposited: 21 Dec 2017 08:34
Last Modified: 01 Apr 2021 11:04
DOI: 10.1007/s00209-016-1821-8
Open Access URL: http://www.research.ed.ac.uk/portal/en/publication...
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3014559